MathSciNet Relay Station
MathSciNet bibliographic data
MR2461510 (2009j:30064) 30D15 (30C62 30D05)
Drasin, D. "Regularity of growth and the class $\scr S$''. Correction [Conform. Geom. Dyn. 11 (2007), 90–100; MR2314244]. Conform. Geom. Dyn. 12 (2008), 187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement